It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JEFF HUTSELL on July 22, 2000 at 21:51:19:

In Reply to: Urgent advice needed on tegeratol - please posted by sarah on May 30, 2000 at 05:15:36:

Hi everyone

:


HELLO, AND, YES I did experienc some bad dreems and ,even day dreams that seemed very dei-jai-voo
But more importantly with your son,if it has'nt been done yet would be a "sleep depervation"test
(boy they sure make all thier medical words push the ol spell check to the limit)but getting to the tegritol or carbamazapine(yet another word)I've done well with it from 3 to know 2 tabs a day
And was up to 7 dilantins a day and still having grand mauls.I would how ever have his gums checked regularly.There is some decreacion of gum tisue but can be treated.Boy ya think I'd be gettin some kinda kick back from makers on this.
Another thing I would recommend would be ta maybe let him watch his favorite cartoon movie or play some real soothing music in the room close to him,not in it.

hope I could from the other side of things
JEFF HUTSELL


HMy son on and off ( and now 4-5 days straight) has been saying he's having bad dreams. The last
: 3 nights he has been terrified to go to bed. I have mentioned this before to his paediatrician
: but then the dreams stopped. His medication has not been increased for sometime now and
: his seisures have stopped.

: Has anyone had vivid dreams while on tegeratol?

: Thanks

: Sarah


Follow Ups

All times are GMT -7. The time now is 05:11 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!